Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Itchiness, redness with burning around scar tissue lump. History of severe bruising in hip due to accident. Worrisome?

Hi. I got into a car accident about 10+ years ago that resulted in some severe bruising on my right hip. I have scar tissue lumps under my skin and about a month ago it became irritated and itchy. This morning I woke up and it was red, itchy and there was a burning sensation around the lump. Is this something should be concerned about? Thank you!
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed lichenificaltion and dermatitis problem over the affected area. You can apply a calamine lotion with cortisone cream over the affected area. It will be better for you to take a good suggestion from a dermatologist. You can take benadryl for itching part. You may need oral steroid along with topical steroid cream to completely cure the problem.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor